# SDR AALA2022013106439

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737*
- Aircraft serial: 31158
- Aircraft time: 27,986 hours, 11,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR GIRT BAR ARM FLAG TOO SHORT. ADJUSTED R1 DOOR GIRT BAR ARM FLAG PER B737 NG AMM 25-66-00-840-801.
